MathSciNet Relay Station
MathSciNet bibliographic data
MR1701326 (2000k:46012) 46B20
Ferenczi, V. Quotient hereditarily indecomposable Banach spaces. Canad. J. Math. 51 (1999), no. 3, 566–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement